# SDR 20000412SH010

- Difficulty date: February 17, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part serial: B1288
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY WAS RECEIVED FROM AIR CARRIER FOR AN OVERHAUL SERVICE.  UPON DISASSEMBLY, IT WAS IDENTIFIED THE AFFECTED BRAKE SUFFERED AN EXTREME CARBON OXIDATION BREAK-DOWN ON THE INNER DIAMETER OF THE HEAT SINK.  SUBMITTER SUGGESTED AN ANALYSIS OR REVIEW OF THE CARBON COMPOSITE MANUFACTURING PROCESSES.  (X)
